| Model Number |
MMT-523NAS |
| Medical Device Problem Codes |
Connection Problem (2900); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the threads that hold the reservoir in place was broken.The customer¿s blood glucose level was unknown at the time of the incident.Customer also stated that the reservoir was not able to lock in place.The customer was advised that the insulin pump needed to be replaced and was advised to discontinue use of the insulin pump and to revert to the backup plan per health care professional instructions.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device had broken battery tube threads, cracked reservoir tube lip, the test reservoir locked in place properly and no anomaly noted.